Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Bartlett Correction of the Unit Root Test in Autoregressive Models

B. Nielsen
Biometrika
Vol. 84, No. 2 (Jun., 1997), pp. 500-504
Published by: Oxford University Press on behalf of Biometrika Trust
Stable URL: http://www.jstor.org/stable/2337477
Page Count: 5
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Bartlett Correction of the Unit Root Test in Autoregressive Models
Preview not available

Abstract

The usual conditions for a Bartlett correction are not fulfilled when testing for a unit root in a Gaussian autoregressive model. However, by expanding the moments of the likelihood ratio statistic it can be shown that the Bartlett correction improves the asymptotic distribution approximation.

Page Thumbnails

  • Thumbnail: Page 
[500]
    [500]
  • Thumbnail: Page 
501
    501
  • Thumbnail: Page 
502
    502
  • Thumbnail: Page 
503
    503
  • Thumbnail: Page 
504
    504